# SDR 2007UALA00677

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 43,352 hours, 15,449 cycles
- Engine: Iae V2527A5
- Engine time: 17,951 hours, 6,674 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

A 'THUD' NOISE NOTED ON TAKEOFF, DEADHEADING CAPT ON 23A NOTICED WHAT APPEARED TO BE A FIREBALL FROM ENG 1 EXHAUST. CREW REPORTED NO ABNORMAL PARAMETERS. NO DEBRIS FOUND ON RUNWAY. SUPPLEMENTAL DATA UPDATE CHECKED FOR EVIDENCE OF COMPRESSOR FAILURE WITH NO FINDINGS FOUND. FURTHER TROUBLESHOOTING FOUND THE 7TH AND 10TH STAGE BLEED VALVES SOLENOIDS TO BE FAULTY AND WERE REPLACED. ALSO PERFORMED A VARIABLE STATOR VANE SYSTEM LUBE AS A PRECAUTIONARY MEASURE. REPLACED ENGINE.
